Global bifurcation phenomena of travelling wave solutions for some bistable reaction-diffusion systems

H. Ikeda, M. Mimura, Y. Nishiura

Research output: Contribution to journalArticlepeer-review

65 Citations (Scopus)
Original languageEnglish
Pages (from-to)507-526
Number of pages20
JournalNonlinear Analysis
Volume13
Issue number5
DOIs
Publication statusPublished - 1989 Jan 1
Externally publishedYes

Keywords

  • Reaction-diffusion equations
  • global bifurcation
  • singular perturbation
  • travelling waves

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this